Publications

Jump to: • 2014201320122011201020092008200720062005


2014

  • I. Gálvez, J. Kock, and A. Tonks. Groupoids and Faà di Bruno formulae for Green functions in bialgebras of trees. Adv. Math., to appear, 2014.
    [download] 

2013

  • Rigby, Robert A and Stasinopoulos, Dimitrios M Automatic smoothing parameter selection in GAMLSS with an application to centile estimation, Statistical methods in medical research, 0962280212473302, (2013), SAGE Publications
    [download] (unavailable)
  • Imma Gálvez-Carrillo, Frank Neumann, and Andrew Tonks. Thomason cohomology of categories. J. Pure Appl. Algebra, 217(11):2163–2179, 2013.
     [download] 
  • Zhanyuan Hou. On permanence of Lotka-Volterra systems with delays and variable intrinsic growth rates. Nonlinear Anal. Real World Appl., 14(2):960–975, 2013.
     [download] 
  • Zhanyuan Hou and Stephen Baigent. Heteroclinic limit cycles in competitive Kolmogorov systems. Discrete Contin. Dyn. Syst., 33(9):4071–4093, 2013.
     [download] 
  • Rigby, R.A., Stasinopoulos, D.M. and Voudouris, V. (2013) Discussion: A comparison of GAMLSS with quantile regression. Statistical Modelling, 13, 335-348
    [download]

2012

  • Stephen Baigent and Zhanyuan Hou. Global stability of interior and boundary fixed points for Lotka-Volterra systems. Differ. Equ. Dyn. Syst., 20(1):53–66, 2012.
     [download] 
  • T. Formisano and E. Kissin. Minimax conditions for Schatten ideals of compact operators. Eurasian Math. J., 3(1):29–40, 2012.
    [download] (unavailable)
  • Imma Gálvez-Carrillo, Frank Neumann, and Andrew Tonks. André spectral sequences for Baues-Wirsching cohomology of categories. J. Pure Appl. Algebra, 216(11):2549–2561, 2012.
     [download] 
  • Imma Gálvez-Carrillo, Andrew Tonks, and Bruno Vallette. Homotopy Batalin-Vilkovisky algebras. J. Noncommut. Geom., 6(3):539–602, 2012.
     [download] 
  • Zhanyuan Hou. Oscillations and limit cycles in Lotka-Volterra systems with delays. Nonlinear Anal., 75(1):358–370, 2012.
     [download] 
  • E. Kissin, D. Potapov, V. Shulman, and F. Sukochev. Operator smoothness in Schatten norms for functions of several variables: Lipschitz conditions, differentiability and unbounded derivations. Proc. Lond. Math. Soc. (3), 105(4):661–702, 2012.
     [download] 
  • Edward Kissin, Victor S. Shulman, and Yurii V. Turovskii. Topological radicals and Frattini theory of Banach Lie algebras. Integral Equations Operator Theory, 74(1):51–121, 2012.
     [download] 
  • Vlasios Voudouris, Robert Gilchrist, Robert Rigby, John Sedgwick, and Dimitrios Stasinopoulos. Modelling skewness and kurtosis with the BCPE density in GAMLSS. J. Appl. Stat., 39(6):1279–1293, 2012.
     [download] 
  • G.M. Terreta., A. van den Hout A., R. Rigby and D.M. Stasinopoulos. Analysing cognitive test data: distributions and non-parametric random effects. Statistical Methods in Medical Research. doi:10.1177/0962280212465500
    [download]
  • Matsumoto K. Voudouris V. Stasinopoulos D. Rigby R. and Di Maio C. (2012) Exploring crude oil production and export capacity of the OPEC Middle East countries, Energy Policy,
    [download]
  • Freitas D., Malina R. M., Maia J., Lefevre J., Stasinopoulos D. M., Gou- veia E., Claessens A. L., Thomis M. and Lausen B (2012) Short-term secular change in Tanner-Whitehouse 3 skeletal maturity of Portuguese children. Annals of Human Biology. Vol. 39, No. 3 , Pages 195-205 (doi:10.3109/03014460.2012.674155)
    [download]
  • Sandercock G., Voss C., Cohen D., Taylor M., and Stasinopoulos D. M. (2012) Centile curves and normative values for the twenty metre shuttle-run test in English schoolchildren. Journal of Sports Sciences, DOI:10.1080/02640414.2012.660185
    [download]

2011

  • Zhanyuan Hou. Permanence and extinction in competitive Lotka-Volterra systems with delays. Nonlinear Anal. Real World Appl., 12(4):2130–2141, 2011.
     [download] 
  • Zhanyuan Hou and Stephen Baigent. Fixed point global attractors and repellors in competitive Lotka-Volterra systems. Dyn. Syst., 26(4):367–390, 2011.
     [download] 
  • E. Kissin, D. S. Potapov, F. A. Sukochev, and V. S. Shul\cprimeman. Lipschitz functions, Schatten ideals, and unbounded derivations. Funktsional. Anal. i Prilozhen., 45(2):93–96, 2011.
     [download] 
  • F. F. van Ogtrop, R. W. Vervoort, G. Z. Heller, D. M. Stasinopoulos, and R. A. Rigby. Long-range forecasting of intermittent streamflow. Hydrology and Earth System Sciences Discussions, pp. 681–713, 2011.
     [download] 
  • V. Voudouris , D. Stasinopoulos, R. Rigby , C. Di Maio The ACEGES laboratory for energy policy: Exploring the production of crude oil. Energy Policy 39 (2011) 5480–5489
    [download]
  • Guerrerio A. L., Mattis L., Conner, Kim G., Hampsey J., Stasinopoulos, M., DeJong, R., Boctor, M., Sheth S. Hamper, U. M., and. Scheimann A. O. (2011) Oral Choline Supplementation in Children With Intestinal Failure, Journal of Pediatric Gastroenterology and Nutrition 53 pp 115-119.
  • Robert Gilchrist, Peter McCullagh and Roger Payne. J.R. Obituaries. John Ashworth Nelder, 1924-2010. Statist.Soc. A, 174,2, 499-504. 10.1111/j.1467-985X.2010.00680.x

2010

  • I. Gálvez, V. Gorbounov, and A. Tonks. Homotopy Gerstenhaber structures and vertex algebras. Appl. Categ. Structures, 18(1):1–15, 2010.
     [download] 
  • Kathryn Hess and Andrew Tonks. The loop group and the cobar construction. Proc. Amer. Math. Soc., 138(5):1861–1876, 2010.
     [download] 
  • Zhanyuan Hou. On permanence of all subsystems of competitive Lotka-Volterra systems with delays. Nonlinear Anal. Real World Appl., 11(5):4285–4301, 2010.
     [download] 
  • Rees G., Bakhshi S., Surujlal-Harry A., Stasinopoulos M. and Baker A. (2010) A computerised tailored intervention for increasing intakes of fruit, vegetables, brown bread and wholegrain cereals in adolescent girls, Public Health Nutrition. 13(8), pp 1271- 1278.
    [download]
  • Cohen D., Voss C., Taylor M., Stasinopoulos D. M., Delextrat A. and Sandercock G. (2010) Handgrip Strength in English schoolchildren, Acta Paediatrica, 99, pp 1060- 1064 .
    [download]
  • Robert Gilchrist, A van den Hout and P van der Heijden. The randomised response loglinear model as a composite link. Statistical Modelling, 10,1,57-67. doi: 10.1177/1471082X0801000104,

2009

  • Zhanyuan Hou. Geometric method for a global repellor in competitive Lotka-Volterra systems. Nonlinear Anal., 71(9):3587–3595, 2009.
     [download] 
  • Zhanyuan Hou. Global attractor in competitive Lotka-Volterra systems. Math. Nachr., 282(7):995–1008, 2009.
     [download] 
  • Zhanyuan Hou. Vanishing components in autonomous competitive Lotka-Volterra systems. J. Math. Anal. Appl., 359(1):302–310, 2009.
     [download] 
  • Edward Kissin, Victor S. Shulman, and Yurii V. Turovskii. Banach Lie algebras with Lie subalgebras of finite codimension: their invariant subspaces and Lie ideals. J. Funct. Anal., 256(2):323–351, 2009.
     [download] 
  • Edward Kissin, Victor S. Shulman, and Yurii V. Turovskii. Banach Lie algebras with Lie subalgebras of finite codimension have Lie ideals. J. Lond. Math. Soc. (2), 80(3):603–626, 2009.
     [download] 
  • Stef van Buuren, Daniel J. Hayes, D. Mikis Stasinopoulos, Robert A. Rigby, Feiko O. ter Kuile, and Dianne J. Terlouw. Estimating regional centile curves from mixed data sources and countries. Stat. Med., 28(23):2891–2911, 2009.
     [download]
  • Robert Gilchrist, Alim Kamara and Janet Rudge.  An Insurance Type Model For The Health Cost Of Cold Housing: An Application Of Gamlss Revstat, 2009,7,1, 55-66.
    [download]

2008

  • J. B. Atkinson, I. N. Kovalenko, N. Kuznetsov, and K. V. Mykhalevych. A hypercube queueing loss model with customer-dependent service rates. European J. Oper. Res., 191(1):223–239, 2008.
     [download] 
  • M. Breshar, È. V. Kissin, and V. S. Shul\cprimeman. On Jordan ideals and submodules: algebraic and analytical aspects. Funktsional. Anal. i Prilozhen., 42(3):71–75, 2008.
     [download] 
  • Matej Bre\vsar, Edward Kissin, and Victor S. Shulman. Lie ideals: from pure algebra to $C^*$-algebras. J. Reine Angew. Math., 623:73–121, 2008.
     [download] 
  • Matej Bre\vsar, Edward Kissin, and Victor S. Shulman. When Jordan submodules are bimodules. Q. J. Math., 59(4):409–440, 2008.
     [download] 
  • E. Kissin and V. S. Shulman. Corrigendum to: “On fully operator Lipschitz functions” [J. Funct. Anal. 253 (2007), no. 2, 711--728; MR2370097]. J. Funct. Anal., 255(2):534, 2008.
     [download] 
  • Fernando Muro and Andrew Tonks. On $K_1$ of a Waldhausen category. In $K$-theory and noncommutative geometry, EMS Ser. Congr. Rep., pp. 91–115, Eur. Math. Soc., Zürich, 2008.
     [download] 
  • R. A. Rigby, D. M. Stasinopoulos, and C. Akantziliotou. A framework for modelling overdispersed count data, including the Poisson-shifted generalized inverse Gaussian distribution. Comput. Statist. Data Anal., 53(2):381–393, 2008.
     [download] 
  • Robert Gilchrist, N Hamid and D Bhakta. Nutritional status of the children in areas affected by 2005 earthquake in northern Pakistan. Proceedings of the Nutrition Society, 67, (OCE8), E324.  doi: 10.1017/S002966510800997X
  • Robert Gilchrist, A Rashidi and F Marir An investigation of international journal usage by Iranian medical researchers (). LIBRES, 18, 2, 1-7  (http://libres.curtin.edu.au/)
  • Robert Gilchrist, A van den Hout and P van der Heijden Estimating the randomised response loglinear model using iteratively reweighted least squares. 7th International conference on social science methodology. (ISA-RC33). Naples.
  • Gilchrist, Kamara, A and Rudge, J. Eiler, P. An application of GAMLSS: An insurance type model for the health cost of poor housing. Proceedings of the 23rd Int Workshop on Statistical modelling. (ed) Utrecht, p244-249.
  • Robert Gilchrist, J Rudge Costing the health impact of cold housing. 5th Warwick Healthy Housing Conference

2007

  • Gillian Z. Heller, D. Mikis Stasinopoulos, Robert A. Rigby, and Piet de Jong. Mean and dispersion modelling for policy claims costs. Scand. Actuar. J., pp. 281–292, 2007.
     [download] 
  • Edward Kissin. On Clarkson-McCarthy inequalities for $n$-tuples of operators. Proc. Amer. Math. Soc., 135(8):2483–2495 (electronic), 2007.
     [download] 
  • E. Kissin and V. S. Shulman. Functions acting on symmetrically normed ideals and on the domains of derivations on these ideals. J. Operator Theory, 58(1):63–82, 2007.
    [download] (unavailable)
  • E. Kissin and V. S. Shulman. On fully operator Lipschitz functions. J. Funct. Anal., 253(2):711–728, 2007.
     [download] 
  • Edward Kissin, Victor S. Shulman, and Lyudmila B. Turowska. Extension of operator Lipschitz and commutator bounded functions. In The extended field of operator theory, Oper. Theory Adv. Appl., pp. 225–244, Birkhäuser, Basel, 2007.
     [download] 
  • Fernando Muro and Andrew Tonks. The 1-type of a Waldhausen $K$-theory spectrum. Adv. Math., 216(1):178–211, 2007.
     [download] 
  • K. Worytkiewicz, K. Hess, P. E. Parent, and A. Tonks. A model structure à la Thomason on \bf 2-Cat. J. Pure Appl. Algebra, 208(1):205–236, 2007.
  •  [download] 
  • Ardo van den Hout, Peter G. M. van der Heijden, and Robert Gilchrist. The logistic regression model with response variables subject to randomized response. Comput. Statist. Data Anal., 51(12):6060–6069, 2007.
     [download] 
  • Stasinopoulos, D Mikis and Rigby, Robert A Generalized additive models for location scale and shape (GAMLSS) in R, Journal of Statistical Software, 23,7, 1-46, (2007)
  • Robert Gilchrist, J Rudge. Measuring the health impact of temperatures in dwellings: investigating excess winter morbidity and cold homes in the London Borough of Newham.  Energy and Buildings. 39,7, .847-858. 0378-7788/$ 10.1016/j.enbuild.2007.02.007
  • Ross, A. and Archer, L. and Thomson, D. and Hutchings, M. and Gilchrist, R. and John, C. and Akantziliou, K. (2002) Potential mature students recruitment to HE. Research Report (385). Sheffield: Department for Education and Skills.     http://www.dfes.gov.uk/research/data/uploadfiles/RR385.pdf
    [download] 

2006

  • Carles Casacuberta, Marek Golasi'nski, and Andrew Tonks. Homotopy localization of groupoids. Forum Math., 18(6):967–982, 2006.
     [download] 
  • Ulf Ehrenmark. Application of the W-transformation to compute the linearised 2-d beach problem potentials. J. Comput. Appl. Math., 197(2):457–464, 2006.
     [download] 
  • Kathryn Hess, Paul-Eugène Parent, Jonathan Scott, and Andrew Tonks. A canonical enriched Adams-Hilton model for simplicial sets. Adv. Math., 207(2):847–875, 2006.
     [download] 
  • Edward Kissin. Reflexive $^\ast$-derivations and lattices of invariant subspaces of operator algebras associated with them. J. Funct. Anal., 232(1):56–89, 2006.
     [download] 
  • Edward Kissin. On action of diffeomorphisms of $C^*$-algebras on derivations. J. Funct. Anal., 236(2):609–629, 2006.
     [download] 
  • Edward Kissin and Victor Shulman. Lipschitz functions on Hermitian Banach $*$-algebras. Q. J. Math., 57(2):215–239, 2006.
     [download] 
  • Edward Kissin and Victor S. Shulman. Operator multipliers. Pacific J. Math., 227(1):109–141, 2006.
     [download] 
  • Robert A. Rigby and D. Mikis Stasinopoulos. Using the Box-Cox $t$ distribution in GAMLSS to model skewness and kurtosis. Stat. Model., 6(3):209–229, 2006.
     [download] 

2005

  • Ulf Ehrenmark. Computing the continuous-spectrum linearised bounded standing wave on a plane bed of arbitrary slope. J. Engrg. Math., 53(2):113–138, 2005.
     [download] 
  • Ulf T. Ehrenmark. An alternative dispersion equation for water waves over an inclined bed. J. Fluid Mech., 543:249–266,
     [download] 
  • Imma Gálvez and Sarah Whitehouse. Infinite sums of Adams operations and cobordism. Math. Z., 251(3):475–489,
     [download] 
  • Zhanyuan Hou. Global attraction for systems with almost $C^1$ vector fields. Proc. Roy. Soc. Edinburgh Sect. A, 135(4):815–832, .
     [download] 
  • Edward Kissin and Victor S. Shulman. Classes of operator-smooth functions. I. Operator-Lipschitz functions. Proc. Edinb. Math. Soc. (2), 48(1):151–173,
     [download] 
  • Edward Kissin and Victor S. Shulman. Classes of operator-smooth functions. III. Stable functions and Fuglede ideals. Proc. Edinb. Math. Soc. (2), 48(1):175–197,
     [download] 
  • K. V. Mykhalevich. On the ergodicity condition of a $GI/D/1$ retrial queueing system with constant retrial times and a dynamic service priority. Ann. Univ. Sci. Budapest. Sect. Comput., 25:103–111, 2005.
    [download] (unavailable)
  • R. A. Rigby and D. M. Stasinopoulos. Generalized additive models for location, scale and shape. J. Roy. Statist. Soc. Ser. C, 54(3):507–554, [download] 
  • Robert Gilchrist, J Rudge Excess winter morbidity among older people at risk of cold homes: a population-based study. J Public Health, Vol 27, 4., 353-358. 10.1093/pubmed/fdi051